# SDR ASAA2019031328599

- Difficulty date: March 13, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,191 hours, 13,751 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC254
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 46,221 hours, 13,758 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG DRIPPING FUEL FROM THE RIGHT VSV DRAIN @ 15DPM. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG RT VSV ACTUATOR REF AMM 75-31-01. OPS AND LEAK CHECK GOOD REF AMM 75-31-01.
